# SDR 0700103152

- Difficulty date: January 13, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY ELECTRICAL CHECK, FOUND EPSU LEFT FAILURE.  CORRECTED BY REPLACING EPSU BATTERY.  CHECKS NORMALLY.
